Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had surgery to remove pituitary tumour. experiencing fatigue, thirst, urination, lightheadedness, dizzyness, tests normal. Suggestions?

I had transsphenoidal surgery at the end of June 2012 to remove a pituitary tumor . Three weeks after the surgery I started experiencing excessive fatigue, thirst, and urination , as well as dizziness and lightheadedness . All of the symptoms have continued to worsen and now I am exhausted to the point of passing out. All of my osmolality tests (blood serum and urinalyses) have come back normal, so it doesn t appear to be diabetes insipidus or mellitus. Any thought or ideas?
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I have gone through your symptoms. Since all your reports are normal, there is no need to worry.

Following are the possible explanations for your symptoms-

1. Effect of medicines- sometimes, doctors prescribe corticosteroids after a pituitary surgery. Steroids can produce most of the symptoms that you have.

2. Excess drinking of water- If you drink more water, there would be more urination, fatigue, etc. This becomes a vicious cycle. So, you could try limiting your water intake (despite feeling thirsty).

I hope it helps.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology)
Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Tue, 13 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor